Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 871, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 6, 2016, 6:57 PM CDT for Wichita County, Wilbarger County, Texas; Cotton County, Tillman County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2016, 6:57 PM CDT (23:57 UTC)
- Expired
- Oct 6, 2016, 7:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Cotton County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 7:43 PM CDT | TSTM WND GST 62 | 7 Ne Electra, TX | MEASURED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2179 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 16.3
The text
As transmitted.
124
WUUS54 KOUN 062357
SVROUN
OKC033-141-TXC485-487-070045-
/O.NEW.KOUN.SV.W.0871.161006T2357Z-161007T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 745 PM CDT
* AT 656 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED 6 MILES
NORTHEAST OF DAVIDSON... AND EXTENDING FROM FARGO TO VERNON.
THE STORMS WERE MOVING EAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
HAYNESVILLE AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 2356Z 269DEG 22KT 3429 9898 3421 9928
HAIL...2.00IN
WIND...60MPH
$$
..SPEG.2 follow-up statements
192
WWUS54 KOUN 070017
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
717 PM CDT THU OCT 6 2016
OKC033-141-TXC485-487-070045-
/O.CON.KOUN.SV.W.0871.000000T0000Z-161007T0045Z/
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
717 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN COTTON...SOUTHERN TILLMAN...NORTHWESTERN WICHITA AND
CENTRAL WILBARGER COUNTIES...
AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKLAUNION.
THIS STORM PRODUCED GOLF BALL SIZE HAIL IN VERNON. OTHER SEVERE
STORMS WERE LOCATED 6 MILES SOUTH OF FREDERICK AND NEAR CHILLICOTHE.
THE STORMS WERE MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
HAYNESVILLE AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 0015Z 264DEG 32KT 3416 9913 3425 9949
HAIL...2.00IN
WIND...60MPH
$$
..SPEG.017
WWUS54 KOUN 070033
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU OCT 6 2016
OKC033-141-TXC485-487-070045-
/O.CON.KOUN.SV.W.0871.000000T0000Z-161007T0045Z/
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
733 PM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN COTTON...SOUTHERN TILLMAN...NORTHWESTERN WICHITA AND
CENTRAL WILBARGER COUNTIES...
AT 730 PM CDT...THE LEADING EDGE OF WINDS FROM SEVERE THUNDERSTORMS
WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF ELECTRA TO 5
MILES SOUTH OF GRANDFIELD TO NEAR LOVELAND...MOVING EAST AT 25 MPH.
WINDS OF 70 MPH WILL BE POSSIBLE. THE SEVERE THUNDERSTORMS EXTENDED
FROM HOLLISTER OKLAHOMA TO HARROLD TEXAS. HAIL UP TO TENNIS BALL
SIZE AND WINDS OF 70 MPH WILL BE POSSIBLE NEAR THE STORMS. ANOTHER
SEVERE STORM WAS LOCATED 10 MILES NORTHWEST OF VERNON.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VERNON...BURKBURNETT...ELECTRA...GRANDFIELD...DAVIDSON...DEVOL...
HOLLISTER...LOVELAND...HARROLD...LOCKETT...FARGO...OKLAUNION...
HAYNESVILLE AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3434 9947 3435 9923 3434 9923 3434 9920
3435 9919 3439 9843 3399 9860 3404 9948
TIME...MOT...LOC 0030Z 272DEG 23KT 3402 9885 3415 9873 3429 9873
HAIL...2.50IN
WIND...70MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:29 PM CDT, 28 minutes earlier.
Area forecast discussion, Oct 6, 6:29 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT THU OCT 6 2016
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
At 23Z a strong cold front was just entering the northwest corner
of Oklahoma (east of the Panhandle), approaching KGAG and KWWR.
Strong north winds will follow this front as it moves swiftly
south across Oklahoma and north Texas this evening and after
midnight tonight. In addition, scattered severe TSRA will precede
the front this evening, while a nearly solid line of TSRA is
expected near/behind the front as it advances southeast this
evening. TSRA/SHRA will gradually clear from north to south late
this evening through tomorrow morning. By Friday afternoon, all
our Oklahoma sites should be wide open VFR, and the north wind
will begin to diminish slowly. KSPS will be the last to
clear...probably Friday evening.
CmS
&&
.PREV DISCUSSION... /issued 248 PM CDT THU OCT 6 2016/
DISCUSSION...
A few storms have formed this afternoon near the Kansas and Oklahoma
border along and north of an outflow boundary. Farther west, a
few weak radar returns in western Oklahoma are associated
with increasing cloud cover & along an 9-85h moisture gradient.
Several HRRR runs develop storms across southwest/west central
Oklahoma this afternoon with increasing coverage as storms move
eastward through the early evening. Additional storms are expected
to form along a cold front in northwest/north central Oklahoma by
early evening.
35-40 kts of deep layer shear and moderate to high instability should
result in several severe storms, with the best chance during the
late afternoon and early evening. The best tornado
potential appears to be across far north central Oklahoma/southern
Kansas along and near a retreating outflow boundary (back winds &
lower LCL).
Storms will continue to form along a cold front during the evening
and overnight with a risk of hail and damaging winds. Showers
and storms may linger for several hours behind the surface front
as elevated instability will be around 500 J/KG.
Showers and storms will clear southern Oklahoma and north Texas by
mid to late Friday morning.
Showers and thunderstorm chances will increase Sunday into Monday
as a trough lifts across the central Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 50 65 45 73 / 80 0 0 0
Hobart OK 51 65 44 72 / 70 10 0 0
Wichita Falls TX 55 67 48 75 / 90 30 0 0
Gage OK 44 66 40 75 / 10 0 0 0
Ponca City OK 48 66 40 74 / 80 0 0 0
Durant OK 60 70 53 79 / 90 30 0 0
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch until midnight CDT tonight for OKZ007-008-012-013-
020.
TX...None.
&&
06/23/23Hazardous weather outlook, Oct 6, 11:46 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1146 AM CDT THU OCT 6 2016 OKZ004>048-050>052-TXZ083>090-071700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1146 AM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF NORTHERN INTO CENTRAL AND SOUTHWEST OKLAHOMA AS WELL AS A PORTION OF WESTERN NORTH TEXAS LATE THIS AFTERNOON AND TONIGHT. LOCATION... THE SLIGHT RISK COVERS LOCATIONS SOUTH OF A LINE FROM ALVA... TO CHEYENNE AND NORTH OF A LINE FROM CROWELL AND WICHITA FALLS TEXAS... TO PAULS VALLEY AND SEMINOLE OKLAHOMA. THIS INCLUDES PLACES LIKE OKLAHOMA CITY METRO... LAWTON... CLINTON... AND ENID. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM. IMPACTS... THE MAIN IMPACTS WILL BE HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A LOW RISK OF A TORNADO OR TWO WILL ALSO BE POSSIBLE... IN PARTS OF NORTH CENTRAL OKLAHOMA FROM 4 PM TO 9 PM. HEAVY RAIN AND FLOODING WILL ALSO BE A CONCERN. DISCUSSION... ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE REGION. STORMS ARE EXPECTED TO INITIALLY DEVELOP AHEAD OF THE FRONT IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THEN BECOMING MORE WIDESPREAD AND SHIFTING SOUTHEAST AS THE COLD FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. THERE COULD ALSO BE A BRIEF PERIOD OF TIME LATE THIS AFTERNOON AND EVENING OF A LOW RISK FOR A TORNADO OR TWO WHEN STORMS COULD INITIALLY BE INDIVIDUAL SUPERCELLS BEFORE EVOLVING INTO LINE SEGMENTS. THE HIGHEST POTENTIAL FOR THIS WILL BE IN PARTS OF NORTH CENTRAL OKLAHOMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY FRIDAY BUT THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .HEAVY RAIN... IN ADDITION TO THE SEVERE STORMS... HEAVY RAIN LEADING TO FLOODING WILL BE A CONCERN... ESPECIALLY IN PARTS OF NORTH CENTRAL OKLAHOMA WHICH RECEIVED SEVERAL INCHES OF RAIN THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS FRIDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHERN OKLAHOMA SUNDAY AND MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Oct 6, 6:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SEILING 36.15N 98.92W
10/06/2016 E2.50 INCH DEWEY OK PUBLIC
&&
JPIKELocal storm report, Oct 6, 6:19 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 3 N CHEROKEE 36.80N 98.35W
10/06/2016 E1.50 INCH ALFALFA OK BROADCAST MEDIA
&&
JPIKELocal storm report, Oct 6, 6:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL CHILLICOTHE 34.26N 99.51W
10/06/2016 E1.00 INCH HARDEMAN TX EMERGENCY MNGR
&&
JPIKELocal storm report, Oct 6, 6:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 2 NE CHEROKEE 36.77N 98.33W
10/06/2016 E1.50 INCH ALFALFA OK BROADCAST MEDIA
&&
JPIKELocal storm report, Oct 6, 6:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SEILING 36.15N 98.92W
10/06/2016 E2.75 INCH DEWEY OK BROADCAST MEDIA
FROM KWTV
&&
JPIKELocal storm report, Oct 6, 6:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 N DAVIDSON 34.27N 99.08W
10/06/2016 E1.50 INCH TILLMAN OK EMERGENCY MNGR
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:10 PM CDT | Special Weather Statement | OUN | Knox | 35 min |
| Oct 5, 7:26 PM CDT | Special Weather Statement | OUN | Baylor | 49 min |
| Oct 5, 7:50 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| Oct 6, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| Oct 6, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 48 min |
| Oct 6, 4:47 PM CDT | Flash Flood Warning | OUN | Hardeman | 3 hr |
| Oct 6, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 48 min |
| Oct 6, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 46 min |
| Oct 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 47 min |
| Oct 6, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 46 min |
| Oct 5, 7:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| Oct 5, 10:06 PM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Oct 5, 10:31 PM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Oct 5, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 40 min |
| Oct 5, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 47 min |
| Oct 5, 11:03 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Oct 5, 11:14 PM CDT | Special Weather Statement | OUN | Noble | 31 min |
| Oct 5, 11:20 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major | 40 min |
| Oct 5, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 42 min |
| Oct 5, 11:41 PM CDT | Special Weather Statement | OUN | Noble | 34 min |
| Oct 5, 11:53 PM CDT | Special Weather Statement | OUN | Payne | 37 min |
| Oct 5, 11:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Oct 6, 12:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 44 min |
| Oct 6, 12:36 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| Oct 6, 12:42 AM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Oct 6, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 38 min |
| Oct 6, 1:33 AM CDT | Special Weather Statement | OUN | Custer | 27 min |
| Oct 6, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 33 min |
| Oct 6, 2:17 AM CDT | Special Weather Statement | OUN | Kay | 43 min |
| Oct 6, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 34 min |
| Oct 6, 2:53 AM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 3:07 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay | 3 hr |
| Oct 6, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| Oct 6, 3:31 AM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| Oct 6, 4:27 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Oct 6, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| Oct 6, 6:50 AM CDT | Special Weather Statement | OUN | Logan, Payne | 25 min |
| Oct 6, 7:25 AM CDT | Flash Flood Warning | OUN | Kay, Noble | 2 hr |
| Oct 6, 7:34 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Oct 6, 8:22 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 41 hr |
| Oct 6, 9:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| Oct 6, 10:05 AM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble, Payne | 14 hr |
| Oct 6, 2:25 PM CDT | Special Weather Statement | OUN | Kay | 50 min |
| Oct 6, 3:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| Oct 6, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 28 min |
| Oct 6, 3:36 PM CDT | Special Weather Statement | OUN | Harmon | 24 min |
| Oct 6, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 30 min |
| Oct 6, 4:36 PM CDT | Special Weather Statement | OUN | Grant | 9 min |
| Oct 6, 4:40 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Oct 6, 4:47 PM CDT | Special Weather Statement | OUN | Grant | 13 min |
| Oct 6, 4:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Oct 6, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 51 min |
| Oct 6, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Oct 6, 5:01 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Oct 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 54 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Major, Woodward | 51 min |
| Oct 6, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 39 min |
| Oct 6, 5:52 PM CDT | Special Weather Statement | OUN | Woods | 53 min |
| Oct 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 66 min |
| Oct 6, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 60 min |
| Oct 6, 6:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 40 min |
| Oct 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 19 min |
| Oct 6, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 39 min |
| Oct 6, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.